Abstract and Applied Analysis
1996 - 2025
Continued by Abstract and Applied Analysis. From Hindawi Bibliographic data for series maintained by Mohamed Abdelhakeem (). Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 2010, month December, 2010
- AQCQ-Functional Equation in Non-Archimedean Normed Spaces pp. 1-22

- M. Eshaghi Gordji, R. Khodabakhsh, S.-M. Jung and H. Khodaei
- Positive Solutions to Nonlinear Higher-Order Nonlocal Boundary Value Problems for Fractional Differential Equations pp. 1-15

- Mujeeb Ur Rehman and Rahmat Ali Khan
- Global Stability and Oscillation of a Discrete Annual Plants Model pp. 1-18

- S. H. Saker
- Iterative Schemes for Fixed Points of Relatively Nonexpansive Mappings and Their Applications pp. 1-18

- Somyot Plubtieng and Wanna Sriprad
- Ahlfors Theorems for Differential Forms pp. 1-29

- O. Martio, V. M. Miklyukov and M. Vuorinen
- New Exact Solutions for the -Dimensional Broer-Kaup-Kupershmidt Equations pp. 1-9

- Ming Song, Shaoyong Li and Jun Cao
- Hyers-Ulam Stability of the Delay Equation pp. 1-10

- Soon-Mo Jung and Janusz Brzdęk
- On an Integral-Type Operator from Zygmund-Type Spaces to Mixed-Norm Spaces on the Unit Ball pp. 1-7

- Stevo Stević
- Weighted Iterated Radial Composition Operators between Some Spaces of Holomorphic Functions on the Unit Ball pp. 1-14

- Stevo Stević
- Existence and Asymptotic Behavior of Boundary Blow-Up Solutions for Weighted ð ‘ ( ð ‘¥ ) -Laplacian Equations with Exponential Nonlinearities pp. 1-20

- Li Yin, Yunrui Guo, Jing Yang, Bibo Lu and Qihu Zhang
- Long-Term Behavior of Solutions of the Difference Equation 𠑥 𠑛 + 1 = 𠑥 𠑛 − 1 𠑥 𠑛 − 2 − 1 pp. 1-17

- Candace M. Kent, Witold Kosmala and Stevo Stević
- The Hyperspherical Functions of a Derivative pp. 1-17

- Nenad Cakic, Duško Letic and Branko Davidovic
- Strong Convergence Theorems for a Countable Family of Lipschitzian Mappings pp. 1-17

- Weerayuth Nilsrakoo and Satit Saejung
- A Strong Convergence Theorem for a Common Fixed Point of Two Sequences of Strictly Pseudocontractive Mappings in Hilbert Spaces and Applications pp. 1-17

- Kasamsuk Ungchittrakool
- Remarks on Asymptotic Centers and Fixed Points pp. 1-5

- A. Kaewkhao and K. Sokhuma
- On the -Invariance Property for -Flows pp. 1-5

- Amin Saif and Adem Kılıçman
- Asymptotic Behaviors of Intermediate Points in the Remainder of the Euler-Maclaurin Formula pp. 1-8

- Aimin Xu and Zhongdi Cen
- Asymptotically Linear Solutions for Some Linear Fractional Differential Equations pp. 1-8

- Dumitru Baleanu, Octavian G. Mustafa and Ravi P. Agarwal
Volume 2010, month November, 2010
- A Hybrid Iterative Scheme for a Maximal Monotone Operator and Two Countable Families of Relatively Quasi-Nonexpansive Mappings for Generalized Mixed Equilibrium and Variational Inequality Problems pp. 1-31

- Siwaporn Saewan and Poom Kumam
- Non-Weakly Supercyclic Weighted Composition Operators pp. 1-14

- Z. Kamali, K. Hedayatian and B. Khani Robati
- Norm and Essential Norm of an Integral-Type Operator from the Dirichlet Space to the Bloch-Type Space on the Unit Ball pp. 1-9

- Stevo Stević
- Error Estimates from Noise Samples for Iterative Algorithm in Shift-Invariant Signal Spaces pp. 1-9

- Jun Xian
- Some Remarks on Spaces of Morrey Type pp. 1-22

- Loredana Caso, Roberta D'Ambrosio and Sara Monsurrò
Volume 2010, month October, 2010
- Technical Note on Inventory Model with Defective Items pp. 1-8

- Cheng-Tan Tung, Yu-Wen Wou, Shih-Wei Lin and Peter Deng
- On Semi-Uniform Kadec-Klee Banach Spaces pp. 1-12

- Satit Saejung and Ji Gao
- On the Blow-Up Set for Non-Newtonian Equation with a Nonlinear Boundary Condition pp. 1-12

- Zhilei Liang
- A New Approximation Method for Common Fixed Points of a Finite Family of Generalized Asymptotically Quasinonexpansive Mappings in Banach Spaces pp. 1-15

- Pornsak Yatakoat and Suthep Suantai
- On Stability of Parametrized Families of Polynomials and Matrices pp. 1-16

- Handan Akyar, Taner Büyükköroğlu and Vakıf Dzhafarov
- Hyers-Ulam Stability of Polynomial Equations pp. 1-7

- M. Bidkham, H. A. Soleiman Mezerji and M. Eshaghi Gordji
- Quasinormality and Numerical Ranges of Certain Classes of Dual Toeplitz Operators pp. 1-14

- Hocine Guediri
- Multiple Positive Solutions of a Second Order Nonlinear Semipositone -Point Boundary Value Problem on Time Scales pp. 1-19

- Chengjun Yuan and Yongming Liu
- Composite Algorithms for Minimization over the Solutions of Equilibrium Problems and Fixed Point Problems pp. 1-19

- Yonghong Yao and Yeong-Cheng Liou
Volume 2010, month September, 2010
- A Fixed Point Theorem for Mappings Satisfying a Contractive Condition of Rational Type on a Partially Ordered Metric Space pp. 1-8

- J. Harjani, B. López and K. Sadarangani
- Sharp Power Mean Bounds for the Combination of Seiffert and Geometric Means pp. 1-12

- Yu-Ming Chu, Ye-Fang Qiu and Miao-Kun Wang
- General Linear Boundary Value Problem for the Second-Order Integro-Differential Loaded Equation with Boundary Conditions Containing Both Nonlocal and Global Terms pp. 1-12

- M. R. Fatemi and N. A. Aliyev
- Upper and Lower Solutions Method for a Class of Singular Fractional Boundary Value Problems with p -Laplacian Operator pp. 1-12

- Jinhua Wang and Hongjun Xiang
- Convergence Theorems for a Maximal Monotone Operator and a 𠑉 -Strongly Nonexpansive Mapping in a Banach Space pp. 1-20

- Hiroko Manaka
- On the Critical Case in Oscillation for Differential Equations with a Single Delay and with Several Delays pp. 1-20

- Jaromír Baštinec, Leonid Berezansky, Josef Diblík and Zdeněk Šmarda
- An Integrated Supplier-Buyer Inventory Model with Conditionally Free Shipment under Permissible Delay in Payments pp. 1-20

- Chia-Hsien Su
- Convergence Analysis for a System of Equilibrium Problems and a Countable Family of Relatively Quasi-Nonexpansive Mappings in Banach Spaces pp. 1-17

- Prasit Cholamjiak and Suthep Suantai
- Extreme Points and Rotundity in Musielak-Orlicz-Bochner Function Spaces Endowed with Orlicz Norm pp. 1-13

- Shaoqiang Shang, Yunan Cui and Yongqiang Fu
- Nonoscillatory Solutions for Higher-Order Neutral Dynamic Equations on Time Scales pp. 1-16

- Taixiang Sun, Hongjian Xi, Xiaofeng Peng and Weiyong Yu
- Carleson Measure in Bergman-Orlicz Space of Polydisc pp. 1-7

- An-Jian Xu and Zou Yang
- On - and -Convexity of Banach Spaces pp. 1-14

- Omar Muñiz-Pérez
- On the Existence of Solutions for Impulsive Duffing Dynamic Equations on Time Scales with Dirichlet Boundary Conditions pp. 1-27

- Yongkun Li and Tianwei Zhang
- On -Euler Numbers Related to the Modified -Bernstein Polynomials pp. 1-15

- Min-Soo Kim, Daeyeoul Kim and Taekyun Kim
- Multiplicity of Solutions for Gradient Systems Using Landesman-Lazer Conditions pp. 1-22

- Edcarlos D. da Silva
Volume 2010, month August, 2010
- Mittag-Leffler Stability Theorem for Fractional Nonlinear Systems with Delay pp. 1-7

- S. J. Sadati, D. Baleanu, A. Ranjbar, R. Ghaderi and T. Abdeljawad (Maraaba)
- Path Convergence and Approximation of Common Zeroes of a Finite Family of -Accretive Mappings in Banach Spaces pp. 1-14

- Yekini Shehu and Jerry N. Ezeora
- A Second-Order Boundary Value Problem with Nonlinear and Mixed Boundary Conditions: Existence, Uniqueness, and Approximation pp. 1-20

- Zheyan Zhou and Jianhe Shen
- Positive Fixed Point of Strict Set Contraction Operators on Ordered Banach Spaces and Applications pp. 1-13

- Meiqiang Feng, Xuemei Zhang and Weigao Ge
- Solutions of the Difference Equation 𠑥 𠑛 + 1 = 𠑥 𠑛 𠑥 𠑛 − 1 − 1 pp. 1-13

- Candace M. Kent, Witold Kosmala, Michael A. Radin and Stevo Stević
- Monotone Iterative Technique for the Initial Value Problems of Impulsive Evolution Equations in Ordered Banach Spaces pp. 1-11

- He Yang
- The Lyapunov Stability for the Linear and Nonlinear Damped Oscillator with Time-Periodic Parameters pp. 1-12

- Jifeng Chu and Ting Xia
- Forced Oscillation of Second-Order Half-Linear Dynamic Equations on Time Scales pp. 1-10

- Quanwen Lin, Baoguo Jia and Qiru Wang
- Existence and Nonexistence Results for Classes of Singular Elliptic Problem pp. 1-10

- Peng Zhang and Jia-Feng Liao
- Multiplicity Results for a Perturbed Elliptic Neumann Problem pp. 1-10

- Gabriele Bonanno and Giuseppina D'Aguì
- A Refinement of Quasilinearization Method for Caputo's Sense Fractional-Order Differential Equations pp. 1-10

- Coşkun Yakar and Ali Yakar
- A New Iterative Method for Finding Common Solutions of a System of Equilibrium Problems, Fixed-Point Problems, and Variational Inequalities pp. 1-27

- Jian-Wen Peng, Soon-Yi Wu and Jen-Chih Yao
- Spectral Properties and Finite Pole Assignment of Linear Neutral Systems in Banach Spaces pp. 1-27

- Xuewen Xia and Kai Liu
- Positive Solutions for Second-Order Three-Point Eigenvalue Problems pp. 1-8

- Chuanzhi Bai
- Normal and Osculating Planes of Δ -Regular Curves pp. 1-8

- Sibel Paşalı Atmaca
Volume 2010, month July, 2010
- Modified Hybrid Block Iterative Algorithm for Convex Feasibility Problems and Generalized Equilibrium Problems for Uniformly Quasi- -Asymptotically Nonexpansive Mappings pp. 1-22

- Siwaporn Saewan and Poom Kumam
- Weighted Differentiation Composition Operators from the Mixed-Norm Space to the ð ‘› th Weigthed-Type Space on the Unit Disk pp. 1-15

- Stevo Stević
- A Viscosity Hybrid Steepest Descent Method for Generalized Mixed Equilibrium Problems and Variational Inequalities for Relaxed Cocoercive Mapping in Hilbert Spaces pp. 1-39

- Wanpen Chantarangsi, Chaichana Jaiboon and Poom Kumam
- Multiple Positive Solutions for Semilinear Elliptic Equations in â„ ð ‘ Involving Concave-Convex Nonlinearities and Sign-Changing Weight Functions pp. 1-21

- Tsing-San Hsu and Huei-Li Lin
- Necessary and Sufficient Conditions for the Boundedness of Dunkl-Type Fractional Maximal Operator in the Dunkl-Type Morrey Spaces pp. 1-10

- Emin Guliyev, Ahmet Eroglu and Yagub Mammadov
- On the Complex Zeros of Some Families of Orthogonal Polynomials pp. 1-14

- Eugenia N. Petropoulou
- On the Controllability of a Differential Equation with Delayed and Advanced Arguments pp. 1-16

- Raúl Manzanilla, Luis Gerardo Mármol and Carmen J. Vanegas
- Nonlinear Volterra Integral Equation of the Second Kind and Biorthogonal Systems pp. 1-11

- M. I. Berenguer, D. Gámez, A. I. Garralda-Guillem and M. C. Serrano Pérez
- On Some -Dimensional Cyclic Systems of Difference Equations pp. 1-11

- Wanping Liu, Xiaofan Yang and Bratislav D. Iričanin
- New Oscillation Criteria for Second-Order Neutral Delay Differential Equations with Positive and Negative Coefficients pp. 1-11

- Yuzhen Bai and Lihua Liu
- On Second Order of Accuracy Difference Scheme of the Approximate Solution of Nonlocal Elliptic-Parabolic Problems pp. 1-17

- Allaberen Ashyralyev and Okan Gercek
- Integrodifferential Equations on Time Scales with Henstock-Kurzweil-Pettis Delta Integrals pp. 1-17

- Aneta Sikorska-Nowak
- On a Higher-Order Nonlinear Difference Equation pp. 1-8

- Bratislav D. Iričanin
Volume 2010, month June, 2010
- Some Nonunique Fixed Point Theorems of Ćirić Type on Cone Metric Spaces pp. 1-14

- Erdal Karapınar
- On an Integral-Type Operator Acting between Bloch-Type Spaces on the Unit Ball pp. 1-14

- Stevo Stević and Sei-Ichiro Ueki
- On the Abstract Subordinated Exit Equation pp. 1-16

- Hassen Mejri and Ezzedine Mliki
- Global Behavior of the Difference Equation pp. 1-6

- Taixiang Sun, Hongjian Xi, Hui Wu and Caihong Han
- Fixed Points and the Stability of an AQCQ-Functional Equation in Non-Archimedean Normed Spaces pp. 1-15

- Choonkil Park
- On the Nevanlinna's Theory for Vector-Valued Mappings pp. 1-15

- Zu-Xing Xuan and Nan Wu
- Blowup Properties for a Semilinear Reaction-Diffusion System with Nonlinear Nonlocal Boundary Conditions pp. 1-17

- Dengming Liu and Chunlai Mu
- Existence of Positive Solutions for a Functional Fractional Boundary Value Problem pp. 1-13

- Chuanzhi Bai
- On Regularized Quasi-Semigroups and Evolution Equations pp. 1-13

- M. Janfada
- Razumikhin Stability Theorem for Fractional Systems with Delay pp. 1-9

- D. Baleanu, S. J. Sadati, R. Ghaderi, A. Ranjbar, T. Abdeljawad (Maraaba) and F. Jarad
- A Class of Fan-Browder Type Fixed-Point Theorem and Its Applications in Topological Space pp. 1-9

- Yi-An Chen and Yi-Ping Zhang
- An Existence and Uniqueness Result for a Bending Beam Equation without Growth Restriction pp. 1-9

- Yongxiang Li and He Yang
- Infinitely Many Periodic Solutions for Nonautonomous Sublinear Second-Order Hamiltonian Systems pp. 1-10

- Peng Zhang and Chun-Lei Tang
Volume 2010, month May, 2010
- Micropolar Fluids with Vanishing Viscosity pp. 1-18

- E. Ortega-Torres, E. J. Villamizar-Roa and M. A. Rojas-Medar
- Positive Solutions for System of Nonlinear Fractional Differential Equations in Two Dimensions with Delay pp. 1-16

- Azizollah Babakhani
- New Types of Continuities pp. 1-6

- İbrahim Çanak and Mehmet Dik
Volume 2010, month April, 2010
- A New Method to Prove and Find Analytic Inequalities pp. 1-19

- Xiao-Ming Zhang, Bo-Yan Xi and Yu-Ming Chu
- A Bäcklund Transformation for the Burgers Hierarchy pp. 1-9

- Xifang Cao and Chuanyou Xu
- The Optimal Upper and Lower Power Mean Bounds for a Convex Combination of the Arithmetic and Logarithmic Means pp. 1-9

- Wei-Feng Xia, Yu-Ming Chu and Gen-Di Wang
- On Sumudu Transform and System of Differential Equations pp. 1-11

- Adem Kiliçman, Hassan Eltayeb and Ravi P. Agarwal
- Necessary and Sufficient Conditions for Schur Geometrical Convexity of the Four-Parameter Homogeneous Means pp. 1-16

- Zhen-Hang Yang
Volume 2010, month March, 2010
- Solution Properties of Linear Descriptor (Singular) Matrix Differential Systems of Higher Order with (Non-) Consistent Initial Conditions pp. 1-24

- Athanasios A. Pantelous, Athanasios D. Karageorgos, Grigoris I. Kalogeropoulos and Kostas G. Arvanitis
- On a Periodic Predator-Prey System with Holling III Functional Response and Stage Structure for Prey pp. 1-12

- Xiangzeng Kong, Zhiqin Chen, Li Xu and Wensheng Yang
- A New Generating Function of ( ) Bernstein-Type Polynomials and Their Interpolation Function pp. 1-12

- Yilmaz Simsek and Mehmet Acikgoz
- A Class of Impulsive Pulse-Width Sampler Systems and Its Steady-State Control in Infinite Dimensional Spaces pp. 1-18

- JinRong Wang, W. Wei and YanLong Yang
- Weyl-Titchmarsh Theory for Hamiltonian Dynamic Systems pp. 1-18

- Shurong Sun, Martin Bohner and Shaozhu Chen
- Green's Function and Convergence of Fourier Series for Elliptic Differential Operators with Potential from Kato Space pp. 1-18

- Valery Serov
- Some Embeddings into the Morrey and Modified Morrey Spaces Associated with the Dunkl Operator pp. 1-10

- Emin V. Guliyev and Yagub Y. Mammadov
- Non-Self-Adjoint Singular Sturm-Liouville Problems with Boundary Conditions Dependent on the Eigenparameter pp. 1-10

- Elgiz Bairamov and M. Seyyit Seyyidoglu
- Asymptotic Dichotomy in a Class of Third-Order Nonlinear Differential Equations with Impulses pp. 1-20

- Kun-Wen Wen, Gen-Qiang Wang and Sui Sun Cheng
- Existence and Global Exponential Stability of Almost Periodic Solutions for SICNNs with Nonlinear Behaved Functions and Mixed Delays pp. 1-20

- Xinsong Yang, Jinde Cao, Chuangxia Huang and Yao Long
- Note on the Numerical Solutions of the General Matrix Convolution Equations by Using the Iterative Methods and Box Convolution Product pp. 1-16

- Adem Kılıçman and Zeyad Al Zhour
- Best Possible Inequalities between Generalized Logarithmic Mean and Classical Means pp. 1-13

- Yu-Ming Chu and Bo-Yong Long
Volume 2010, month February, 2010
- Some Existence Theorems for Nonconvex Variational Inequalities Problems pp. 1-9

- Narin Petrot
- Nontrivial Solution for a Nonlocal Elliptic Transmission Problem in Variable Exponent Sobolev Spaces pp. 1-12

- Bilal Cekic and Rabil A. Mashiyev
- Mixed Approximation for Nonexpansive Mappings in Banach Spaces pp. 1-12

- Qing-Bang Zhang, Fu-Quan Xia and Ming-Jie Liu
- A New Subclass of Salagean-Type Harmonic Univalent Functions pp. 1-12

- Khalifa Al-Shaqsi, Maslina Darus and Olubunmi Abidemi Fadipe-Joseph
- Boundary Value Problems for Systems of Second-Order Dynamic Equations on Time Scales with Δ -Carathéodory Functions pp. 1-26

- M. Frigon and H. Gilbert
- Weighted Anisotropic Integral Representations of Holomorphic Functions in the Unit Ball of ð ¶ ð ‘› pp. 1-23

- Arman Karapetyan
- Oscillation for Third-Order Nonlinear Differential Equations with Deviating Argument pp. 1-19

- Miroslav Bartušek, Mariella Cecchi, Zuzana Došlá and Mauro Marini
- On the Generalized Hardy Spaces pp. 1-14

- M. Fatehi
- Variational Approaches for the Existence of Multiple Periodic Solutions of Differential Delay Equations pp. 1-14

- Rong Cheng and Jianhua Hu
- Stability of a Two-Strain Tuberculosis Model with General Contact Rate pp. 1-31

- Hai-Feng Huo, Shuai-Jun Dang and Yu-Ning Li
- Global Exponential Stability of Impulsive Functional Differential Equations via Razumikhin Technique pp. 1-11

- Shiguo Peng and Liping Yang
- Fractional Differential Equations in Terms of Comparison Results and Lyapunov Stability with Initial Time Difference pp. 1-16

- Coşkun Yakar
- The Essential Norm of the Generalized Hankel Operators on the Bergman Space of the Unit Ball in pp. 1-13

- Luo Luo and Yang Xuemei
Volume 2010, month January, 2010
- ð ‘ž -Bernstein Polynomials Associated with ð ‘ž -Stirling Numbers and Carlitz's ð ‘ž -Bernoulli Numbers pp. 1-11

- T. Kim, J. Choi and Y. H. Kim
- Convergence of a Sequence of Sets in a Hadamard Space and the Shrinking Projection Method for a Real Hilbert Ball pp. 1-11

- Yasunori Kimura
- On Subnormal Solutions of Periodic Differential Equations pp. 1-16

- Zong-Xuan Chen and Kwang Ho Shon
- Second-Order Nonlinear Impulsive Integro-Differential Equations of Mixed Type and Optimal Controls in Fractional Power Spaces pp. 1-16

- Y. Peng
- Note on the Solution of Transport Equation by Tau Method and Walsh Functions pp. 1-13

- Abdelouahab Kadem and Adem Kilicman
- Positive Solutions for Multipoint Boundary Value Problem of Fractional Differential Equations pp. 1-15

- Wenyong Zhong
- On the Fredholm Alternative for the FuÄ Ãk Spectrum pp. 1-20

- Pavel Drábek and Stephen B. Robinson
- Functions on the Plane as Combinations of Powers of Distances to Points pp. 1-20

- Jose L. Martinez-Morales
- Schauder Basis, Separability, and Approximation Property in Intuitionistic Fuzzy Normed Space pp. 1-14

- M. Mursaleen, V. Karakaya and S. A. Mohiuddine
- Some Normal Criteria about Shared Values with Their Multiplicity Zeros pp. 1-14

- Jianming Qi and Taiying Zhu
- Convergence Theorem Based on a New Hybrid Projection Method for Finding a Common Solution of Generalized Equilibrium and Variational Inequality Problems in Banach Spaces pp. 1-25

- Siwaporn Saewan, Poom Kumam and Kriengsak Wattanawitoon
- Permanence and Extinction of a Generalized Gause-Type Predator-Prey System with Periodic Coefficients pp. 1-24

- Jinhuo Luo
- A New Iterative Scheme for Countable Families of Weak Relatively Nonexpansive Mappings and System of Generalized Mixed Equilibrium Problems pp. 1-24

- Yekini Shehu
- The Ratio of Eigenvalues of the Dirichlet Eigenvalue Problem for Equations with One-Dimensional -Laplacian pp. 1-12

- Gabriella Bognár and Ondřej DoÅ¡lý
- Nearly Ring Homomorphisms and Nearly Ring Derivations on Non-Archimedean Banach Algebras pp. 1-12

- Madjid Eshaghi Gordji
| |